Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 101, NWS Binghamton, NY

July 9, 2014Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 9, 2014, 6:34 PM EDT for Sullivan County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2014, 6:34 PM EDT (22:34 UTC)
Expired
Jul 9, 2014, 7:30 PM EDT
In force
56 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Sullivan County, NY

The radar

The Albany radar (KENX), 117 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 4:12 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WUUS51 KBGM 092234
SVRBGM
NYC105-092330-
/O.NEW.KBGM.SV.W.0101.140709T2234Z-140709T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
634 PM EDT WED JUL 9 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...

* UNTIL 730 PM EDT.

* AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM WILLOWEMOC TO LIBERTY TO LAVA...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEVERSINK BY 638 PM EDT...
  HARRIS BY 640 PM EDT...
  MONGAUP VALLEY BY 642 PM EDT...  
  HURLEYVILLE BY 644 PM EDT...
  HIGHLAND LAKE AND GRAHAMSVILLE BY 646 PM EDT... 
  WOODBOURNE AND FALLSBURG BY 650 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4156 7443 4150 7448 4149 7473 4153 7503
      4156 7503 4161 7508 4162 7504 4163 7505
      4182 7484 4199 7470 4188 7445 4175 7456
      4165 7439 4159 7436
TIME...MOT...LOC 2233Z 285DEG 21KT 4193 7461 4179 7471
          4159 7495

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:42 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 9, 3:42 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
342 PM EDT WED JUL 9 2014

.SYNOPSIS...
AFTER THE SEVERE WEATHER OUTBREAK FROM THE MAIN COLD FRONT THAT
PASSED THROUGH LATE TUESDAY...A SECONDARY COLD FRONT WILL MOVE
THROUGH THE AREA THIS AFTERNOON WITH SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. HIGH PRESSURE WILL THEN DOMINATE THE AREA
WITH QUIET WEATHER THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
330 PM EDT UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
ACROSS CENTRAL NY AND NORTHEAST PENNSYLVANIA. SBCAPE AND MUCAPE
HAS FALLEN TO AROUND 500 J/KG AND 0-6 KM BULK SHEAR CURRENTLY
RANGING FROM 40-50 KNOTS. SO FAR NONE OF THE STORMS HAS MANAGED TO
BECOME SEVERE. IT APPEARS THEY ARE BEING STRONGLY SHEARED AND MAY
JUST STAY AT BORDERLINE SEVERE. THE POSSIBILITY OF A WATCH FOR OUR
AREA HAS DECREASED TO 20 PERCENT FROM 40. WHICH AGREE WITH AS
STORMS JUST DO NOT LOOK VERY WELL BALANCED. STILL CAN NOT
COMPLETELY RULE OUT THAT NONE WILL BECOME SEVERE THOUGH. WILL KEEP
A CLOSE EYE ON DEVELOPMENT THROUGHOUT THE EVENING.

1245 PM EDT UPDATE...
THE UPPER LVL TROUGH LOCATED NORTH OF THE GREAT LAKES REGION WILL
DIG SOUTH TODAY INTO THE MID-WEST THEN START TO SHIFT EAST
TONIGHT. THIS TROUGH WILL DRAG A COLD FRONT/SFC TROUGH ACROSS OUR
CWA THIS AFTERNOON/EVENING. IT IS HARD TO DISCERN THE EXACT
LOCATION OF THIS BOUNDARY. THERE APPEARS TO BE A LAKE BREEZE
BOUNDARY OVER WESTERN NY AND BELIEVE IT IS SLIGHTLY HEIGHTENED BY
THIS BOUNDARY. CONVECTION IS CURRENTLY GOING UP ALONG THIS
BOUNDARY. SO FAR MOST OF THIS ACTIVITY IS JUST SHOWERS BUT THERE
ARE SOME ISOLATED LIGHTNING STRIKES.

A DENSE CU DECK HAS DEVELOPED BY THE COMBINATION OF SOME
INSTABILITY PRESENT AND MID LVL MOISTURE. EXPECT CU FIELD TO
CONTINUE TO DEVELOP THROUGH THE AFTERNOON AND REMAIN PARTLY TO
MOSTLY CLOUDY.

WE DO HAVE SOME CONCERNS FOR TODAY'S CONVECTION. WE DO HAVE SOME
INSTABILITY OVER THE REGION... MUCAPE BEING 500 TO 1000 J/KG...
BUT NOT NEARLY AS MUCH AS WE HAD YESTERDAY. WE DO STILL HOWEVER
HAVE STRONG SHEAR PRESENT OVER THE REGION. 0-6KM BULK SHEAR IS AT
40 KNOTS OR ABOVE. ONE FACTOR GOING IN OUR FAVOR TODAY IS THAT WE
DO NOT HAVE SIGNIFICANT SHORT WAVES MOVING ACROSS THE REGION. WITH
THIS BEING SAID WE THINK THE MAJORITY OF THE ACTIVITY THAT
DEVELOPS TODAY WILL BECOME SHEARED OUT. BUT... WE CAN NOT
COMPLETELY RULE OUT THE POSSIBILITY THAT A STORM MAY BECOME STRONG
OR SEVERE. THE 12Z SOUNDINGS AT BUF AND ALY SHOWS DRY AIR NEAR THE
SFC... WHICH HINTS THE POTENTIAL THAT IF A STORM DEVELOPS IT MAY HAVE
GUSTY WINDS WITH IT. GUSTY TO STRONG WINDS WILL BE THE MAIN THREAT
THIS AFTERNOON/EVENING. THE BEST CHANCE FOR SVR STORMS WILL BE IN
THE EAST.

THE COLD FRONT/SFC TROUGH WILL SWING THOUGH THE CWA BY LATE THIS
EVENING. COOLER AND DRIER AIR WILL START TO PUSH INTO THE AREA BEHIND
THE FRONT. THIS FROPA WILL RESULT IN THE CHANCE FOR SHOWERS AND
THUNDERSTORMS TO DIMINISH. ALSO THESE STORMS ARE PRIMARILY
DIURNALLY DRIVEN AND WILL LOSE ITS STEAM AFTER THE SUNSETS.

EVEN THOUGH A COLD FRONT/SFC TROUGH IS EXPECTED TO MOVE THROUGH
THE AREA TEMPS ARE STILL EXPECTED TO RISE INTO THE 70S TO 80S.
TEMPS WILL BE HIGHER IN THE SE PORTIONS OF THE CWA AS THE FRONT
WILL NOT MAKE IT TILL LATE THIS EVENING.

STORM SURVEYS ARE STILL IN PROGRESS FROM YESTERDAY'S STORMS.
DETAILED INFORMATION WILL BE PROVIDED WHEN STORMS ARE FULLY
INVESTIGATED. THANK YOU FOR YOUR PATIENCE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
150 PM EDT UPDATE...
LOOKS LIKE WE WILL FINALLY HAVE A BREAK IN THE WEATHER. SURFACE
HIGH PRESSURE IS EXPECTED TO DOMINATE THROUGH THE TIME PERIOD. AN
UPPR LVL TROUGH WILL SWINGING THROUGH THE REGION THROUGH THIS TIME
PERIOD... HOWEVER ARE PREVIOUSLY THOUGHT THINK THE SFC HIGH WILL
BE STRONG ENOUGH TO INHIBIT THE CHANCE FOR SHOWERS AND THUNDERSTORMS.

TEMPERATURES WILL BE A RISING TREND THROUGH THIS TIME PERIOD AS
WELL. EXPECT HIGH TEMPERATURES TO REACH THE LOW 80S BY SAT. AND
TEMPERATURES WILL REMAIN IN THE 50S EACH MORNING. PATCHY VALLEY FOG
MAY BE POSSIBLE DURING THE EARLY MORNING HOURS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
230 AM EDT UPDATE...LTL CHG TO THE XNTDD AS A BROAD TROF SLOWLY
DVLPS THRU THE PD...GRADUALLY INCRSG THE CHANCE FOR CONV. DAYTIME
HI/S WILL AVG ABV NRML WITH WEAK WAA CONTG INTO TUE. LOWS NEAR
NRML...ESP EARLY. PRVS DISC BLO.

3 PM UPDATE... HIPRES WL BE SHIFTING OFF THE COAST IN THE EARLY
PART OF THE EXTNDD WITH RETURN FLOW BEGINNING TO KICK IN DRG THE
DAY SATURDAY. THIS MAY LEAD TO SLGT CHC THUNDER DRG THE AFTN HRS
AS FRONTAL BNDRY SETS UP TO OUR WEST SUN MRNG. AS FNT APPRCHS DRG
THE DAY ON SUNDAY POPS WL INCRS TO HICHC AND WITH MULTIPLE WVS
POSSIBLY RIDING UP ALONG BNDRY THRU EARLY IN THE WEEK THE CHC FOR
THUNDER CONTS UNTIL FROPA OCCURS BY TUE MRNG. TEMPS WL MODERATE TO
ABV NORMAL FOR THE WEEKEND BFR DROPPING OFF TO NR NORMAL FOLLOWING
FROPA. HV BASICALLY FOLLOWED WPC GUIDANCE WITH JUST A FEW TWEEKS
FOR COLLABORATION WITH SURROUNDING OFFICES.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE
AREA THIS AFTERNOON. HAVE COVERED FOR A FEW HOURS OF TEMPO -SHRA
IN THE TAFS BUT RADAR WILL BE MONITORED FOR QUICK UPDATES IF A
STRONGER STORM APPROACHES ANY OF THE TAF SITES. SKIES WILL CLEAR
TONIGHT WITH PATCHY VALLEY FOG DEVELOPING AND IFR CONDITIONS
POSSIBLE AT ELM BY DAYBREAK. SKIES WILL BECOME CLEAR TO PARTLY
CLOUDY ON THURSDAY WITH SCT CU DEVELOPING BY AFTERNOON. WINDS WILL
BE WSW AT 5 TO 15 KTS THIS AFTERNOON... BECOMING LIGHT AND
VARIABLE TONIGHT THEN WNW AT 5 TO 15 KTS ON THURSDAY.

OUTLOOK...

THU NGT-FRI-SAT...MAINLY VFR...EXCEPT PREDAWN VALLEY FOG KELM.
SUN...MAINLY VFR...POTENTIAL FOR MVFR IN SHRA AND TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...KAH
SHORT TERM...KAH
LONG TERM...DGM/PVN
AVIATION...DGM/MSE
Hazardous weather outlook, Jul 9, 4:13 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
413 PM EDT WED JUL 9 2014

NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038-102015-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-BRADFORD-
413 PM EDT WED JUL 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ046-057-062-PAZ039-040-043-044-047-048-072-102015-
OTSEGO-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
413 PM EDT WED JUL 9 2014

...SEVERE THUNDERSTORM WATCH 407 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PN

In the hours before

Special weather statement, Jul 9, 4:25 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
425 PM EDT WED JUL 9 2014

NYZ045-056-057-PAZ039-040-092130-
BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
425 PM EDT WED JUL 9 2014

...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN WAYNE...
EXTREME SOUTHEASTERN CHENANGO...NORTHEASTERN SUSQUEHANNA...
SOUTHEASTERN BROOME AND WEST CENTRAL DELAWARE COUNTIES...

* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR LANESBORO...AND MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SHERMAN AT 435 PM EDT...
  DEPOSIT AND SANFORD AT 440 PM EDT...
  STILESVILLE AT 445 PM EDT...
  OQUAGA CREEK STATE PARK AT 450 PM EDT...
  CANNONSVILLE AT 455 PM EDT...
  MASONVILLE AT 500 PM EDT...
  TROUT CREEK AND ROCK RIFT AT 505 PM EDT...
  LOOMIS AND BEERSTON AT 510 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4233 7529 4202 7495 4190 7561 4205 7573

KAH
Special weather statement, Jul 9, 4:32 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT WED JUL 9 2014

PAZ038-039-043-044-047-092130-
BRADFORD PA-LACKAWANNA PA-LUZERNE PA-SUSQUEHANNA PA-WYOMING PA-
432 PM EDT WED JUL 9 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUZERNE...
SOUTHEASTERN BRADFORD...SOUTHWESTERN SUSQUEHANNA...WEST CENTRAL
LACKAWANNA AND WYOMING COUNTIES...

* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED 10 MILES SOUTHEAST OF OVERTON...AND MOVING
  NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SWEET VALLEY AT 440 PM EDT...
  WILMOT AT 445 PM EDT...
  HOLLENBACK AND TERRYTOWN AT 450 PM EDT...
  LOVELTON AND KASSON BROOK AT 455 PM EDT...
  FORKSTON AND JENNINGSVILLE AT 500 PM EDT...
  MEHOOPANY AND EVANS FALLS AT 505 PM EDT...
  MEHOOPANY AND MESHOPPEN AT 510 PM EDT...
  RUSSELL HILL AND VOSBURG AT 515 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4134 7631 4153 7623 4156 7653 4157 7653
      4186 7597 4144 7567 4128 7602 4127 7632

KAH
Local storm report, Jul 9, 5:04 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
504 PM EDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             MILFORD                 42.59N  74.95W
07/09/2014  M0.88 INCH       OTSEGO             NY   PUBLIC

&&

PN
Local storm report, Jul 9, 5:15 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             WESTFORD                42.65N  74.78W
07/09/2014  M1.00 INCH       OTSEGO             NY   PUBLIC

&&

PN
Special weather statement, Jul 9, 5:31 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
531 PM EDT WED JUL 9 2014

NYZ046-057-092230-
DELAWARE NY-OTSEGO NY-
531 PM EDT WED JUL 9 2014

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO AND
NORTHEASTERN DELAWARE COUNTIES...

* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR EAST MEREDITH...AND
  MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ELK CREEK AND NEW KINGSTON AT 540 PM EDT...
  HOBART AND WORCESTER AT 545 PM EDT...
  STAMFORD AND ROXBURY AT 550 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4225 7450 4218 7485 4229 7495 4249 7508
      4268 7464 4265 7463 4262 7463 4252 7470
      4243 7461 4236 7444 4234 7443

KAH
Special weather statement, Jul 9, 6:03 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
603 PM EDT WED JUL 9 2014

NYZ057-092300-
DELAWARE NY-
603 PM EDT WED JUL 9 2014

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DELAWARE COUNTY...

* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF MARGARETVILLE...AND MOVING
  NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MARGARETVILLE AND ARKVILLE AT 610 PM EDT...
  HALCOTTSVILLE AT 615 PM EDT...
  FLEISCHMANNS AND ROXBURY AT 620 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4221 7453 4220 7452 4218 7446 4216 7446
      4214 7451 4214 7453 4211 7456 4201 7478
      4201 7479 4215 7489 4236 7444 4235 7443

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:10 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
Jul 8, 8:40 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan35 min
Jul 9, 1:04 PM EDTSpecial Weather StatementBGMCayuga, Onondaga56 min
Jul 9, 2:28 PM EDTSpecial Weather StatementBGMSullivan62 min
Jul 9, 3:45 PM EDTSpecial Weather StatementBGMSullivan45 min
Jul 9, 4:19 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego56 min
Jul 9, 4:22 PM EDTSpecial Weather StatementBGMChenango53 min
Jul 9, 4:25 PM EDTSpecial Weather StatementBGMDelaware65 min
Jul 9, 5:09 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Sullivan66 min
Jul 9, 5:31 PM EDTSpecial Weather StatementBGMDelaware59 min
Jul 9, 6:03 PM EDTSpecial Weather StatementBGMDelaware57 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.